SORAFENIB INDUCED ACNEIFORM ERUPTIONS: A CASE REPORT


Balaji Ommurugan, Amita Priya D, Navin Patil

Abstract


ABSTRACT

Sorafenib an oral tyrosine kinase inhibitor is used in the treatment of hepatocellular carcinoma, renal cell carcinoma and thyroid cancer. Sorafenib acts by inhibiting various kinases like tyrosine kinase, RET tyrosine kinase, endothelial growth factor receptor, vascular endothelial growth factor 2 and 3 inhibits angiogenesis and cell proliferation. Acneiform eruptions are known side effect of EGFR inhibitors with incidence ranging between 20 to 90 percent [3], but acneiform eruptions with Sorafenib is seldom seen. Hence, we report a case of Sorafenib induced acneiform eruptions.

Keywords: Sorafenib, EGFR, acneiform eruptions, adverse drug reactions

| PDF |

References


Lee WJ, Lee JL, Chang SE, Lee MW, Kang YK, Choi JH, et al. Cutaneous adverse effects in patients treated with the multitargeted kinase inhibitors sorafenib and sunitinib. Br J Dermatol 2009;161(5):1045-51.

Scandurra G, Aiello RA, Alì M, Taibi E, Sanò MV, Todaro FM, et al. Appropriate management of cutaneous adverse events maximizes compliance with sorafenib treatment: A single-center experience. Future Oncol 2012;8(5):609-15.

Ghatak SB, Panchal SJ. Sorafenib in hepatocellular carcinoma: Hype or hope. Int J Pharm Pharm Sci 2011;3 Suppl 4:1-4.

Pickert A, Hughes M, Wells M. Chloracne-like drug eruption associated with sorafenib. J Drugs Dermatol 2011;10(11):1331-4.

Cohen PR. Sorafenib-associated facial acneiform eruption. Dermatol Ther (Heidelb) 2015;5(1):77-86.

Joncas V, Sammour R, Krasny M, Bouffard D, Provost N. A distinctive cutaneous reaction to sorafenib and a multikinase inhibitor. Int J Dermatol 2008;47:767-9.

Fleta-Asín B, Vañó-Galván S, Ledo-Rodríguez A, Truchuelo-Díez M, Jaén-Olasolo P. Facial acneiform rash associated with sorafenib. Dermatol Online J 2009;15(4):7.

Patil N, Kunder SK, Avinash A, Pathak A, Madhyastha S, Rao K, et al. Phenytoin-Induced acute generalized exanthematous pustulosis. Asian J Pharm Clin Res 2016;9(2):10-1.

Patil N, Rao NK, Balaji O, Hande HM, Rao R, Varghese G, et al. Indapamide induced SIADH with hypokalaemia: A case report. Res J Pharm Biol Chem Sci 2016;7(3):2693.




About this article

Title

SORAFENIB INDUCED ACNEIFORM ERUPTIONS: A CASE REPORT

DOI

10.22159/ajpcr.2017.v10i4.16805

Date

01-04-2017

Additional Links

Manuscript Submission

Journal

Asian Journal of Pharmaceutical and Clinical Research
Vol 10 Issue 4 April 2017 Page: 6-7

Print ISSN

0974-2441

Online ISSN

2455-3891

Statistics

108 Views | 115 Downloads

Authors & Affiliations

Balaji Ommurugan
Postgraduate, Department of pharmacology, KMC Manipal, manipal university
India

Amita Priya D
Postgraduate, Department of pharmacology, KMC Manipal, manipal university
India

Navin Patil
Assistant Professor, Department of pharmacology, KMC Manipal, manipal university
India


Article Tools


Email this article (Login required)
Email the author (Login required)

Refbacks

  • There are currently no refbacks.